# SDR 2025FA0000046

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: General aviation
- Aircraft: N429CF
- Make and model: Bell 429
- Aircraft serial: 57128
- Aircraft time: 4,688 hours, 23,997 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 429005026107
- Part serial: PUI00221
- Condition: Failed
- Location: Zone 100
- Part time: 4,688 hours, 23,997 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT FAILED - AP MAINT & AUTOTRIM CAS MESSAGE
